MathSciNet Relay Station
MathSciNet bibliographic data
MR1469417 (99f:46084) 46L05
Kiciński, Piotr Positivity of polarizations of $n$-positive maps. Proc. Amer. Math. Soc. 127 (1999), no. 3, 783–789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement